# SDR VNAA2013092200009

- Difficulty date: September 22, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 23,956 hours, 24,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 86750
- Condition: Failed
- Location: Emergency Lights
- Part time: 19,039 hours, 18,921 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT STRIP ON RT SIDE, FROM SEAT 2D TO 5D, WILL NOT LIGHT UP. MX INSPECTED, R & R NR 2 EMERGENCY LIGHT BATTERY AND INVERTER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
